| Model Number |
SN60WF |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported with the description of when the surgeon was doing a wound assisted insertion of the lens, the intraocular lens was half in and half out of the eye.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in h.6.And h.11.Additional information was provided in b.5.Correction: on initial mdr the product code of a050301 was an error.It should have been a140504 on the original mdr.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that, the surgeon was doing wound assisted insertion of the lens and he must have released pressure as the lens was therefore half in and half out of the eye.